# SDR FDEA201802050305

- Difficulty date: February 5, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 52,404 hours, 27,110 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: C20103100
- Part serial: 524
- Condition: Malfunctioned
- Location: Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING, THE NR 4 TIRE BLEW.   BITE TEST OF BSCU SHOWS NO FAULTS.  REMOVED AND REPLACED THE NR 4 BRAKE ASSY IAW MM 32-42-27-4.  REMOVED AND REPLACED NR 4 MLG NORMAL BRAKE SERVO VALVE IAW MM 32-42-16-04 REMOVED AND  REPLACED THE NR 4 MLG TACHOMETER IAW MM 32-42-57-04. REMOVED AND REPLACED THE NR 4 MLG TIRE ASSY 12-37-32-0-02.
